Discussions By Condition: I cannot get a diagnosis.

Vaginal bleeding during and after penetration

Posted In: I cannot get a diagnosis. 7 Replies
  • Posted By: Anonymous
  • June 12, 2007
  • 06:41 PM

I am a 22 year old woman with depression, anxiety, PTSD, and HPV. I am in therapy and I also take antidepressants. I also take birth control pills and loratadine for allergies. I am a non smoker. Occassional drinker. I do not know my family or family medical history. I have had dysplasia for a couple years now. I have had a couple biopsies done, and have been having problems bleeding during and after vaginal penetration for several years now. My doctor has found no explanation, which worries and bothers me tremendously. Others symptoms I have been displaying are; night sweats, stomach pain after eating, sleepiness, itchy bumps on my ankle and top of foot, headaches, difficulty focusing. I imagine that not everything I significant, but I am hoping that perhaps giving this detailed info will help me find a diagnosis. My doc has checked to make sure I healed from my biopsy and even changed bc pills. After several years of this bleeding, I would appreciate any insight, recommendations, or suggestions. Please help. Anything is greatly appreciated. Thank you.

Reply Flag this Discussion

7 Replies:

  • Re: PTSDThere is some research going on with ketamine, an anesthetic, which will help erase traumatic events when given during hypnosis. This drug has been used by veterinarians and unfortunately abused by kids, but when administered by an anesthetist, can help in PTSD.
    rad-skw 1,605 Replies Flag this Response
  • I appreciate that, but what is it? I am most concerned with the bleeding after penetration. I've stopped having sex. It's been frustrating and I've been seen by several dr.s and had an ultrasound and everything. Thanks though.
    Toomuchpms 2 Replies Flag this Response
  • Are you sure the blood is yours?
    rad-skw 1,605 Replies Flag this Response
  • Are the bumps on your shins. Painful red? Look up erythema nodosum.
    rad-skw 1,605 Replies Flag this Response
  • Did you have a trans-vaginal ultrasound?
    rad-skw 1,605 Replies
    • November 3, 2007
    • 11:01 AM
    • 0
    Flag this Response
  • oops.. sorry Kiera
    Anonymous 42,789 Replies
    • November 3, 2007
    • 11:52 PM
    • 0
    Flag this Response
  • This can be a sign of cervical cancer. I would ask you doc for additional testing, and if he says no, get a second opinion asap. It only gets worse w/o treatment.
    Anonymous 42,789 Replies
    • November 7, 2007
    • 05:14 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?